# SDR CAL960307

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26011826
- Condition: Bearing Damaged
- Location: Mlg Wheel Nr 3
- Part time: 12,952 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0700 - THE NR 3 MAIN WHEEL BRAKE CHATTERED ON LANDING ROLL-OUT WHILE TAXIING TO GATE IN EWR.  MAINTENANCE REMOVED NR 3 TIRE AND FOUND INNER BEARING DAMAGED.  THE NR 3 TIRE AND BRAKE WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (X)
